2019
Том 71
№ 8

All Issues

Astaf’eva M. M.

Articles: 2
Brief Communications (Ukrainian)

Sets of linear expansions of dynamical systems on a torus for a fixed Lyapunov function

Astaf’eva M. M., Stepanenko N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 12. - pp. 1707–1713

We consider sets of linear expansions of dynamical systems on a torus with general alternating Lyapunov function.

Article (Ukrainian)

Justification of the averaging method for multifrequency vibratory systems with impulse interaction

Astaf’eva M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1124–1126